# SDR AALA202302276987

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 39,029 hours, 4,491 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: BPAS105
- Part serial: 2141
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R3 DOOR EMERGENCY POWER ASSIST SYSTEM (EPAS) BATTERY INOPERATIVE. REPLACED EPAS BATTERY PACK ASSEMBLY M52115 AT DOOR R3 AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 52-12-19-000-802, AMM 52-12-19-400-801 AND AMM 52-12-19-710-802.
